advertisement
Question
Posted by: CJ | 2012/03/01

Ciplatrim

Hi Doc.
I have a box of Ciplatrim, and for some reason on the 3rd day of taking it, I am so nauseas and vomiting, I cant bear to carry on taking it. I am desperate to lose weight, but is this a side-effect I have to work through, or should I discontinue use?
Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear CJ
I checked in my copy of MIMS and they only list 'GI disturbances' for Ciplatrim. Now this could include nausea and vomiting, but it may also only refer to abdominal discomfort. So please phone your doctor who prescribed the Ciplatrim and ask him/her if your symptoms could be due to the medication or if they are being caused by gastroenteritis, etc. Always contact the prescribing dr if any medication could be giving you negative side-effects. If you just have a so-called 24-hour virus infection, then you will stop feeling nauseous and stop vomiting quite soon and then be able to restart the Ciplatrim. Of course if the symptoms recur after you restart the medication then you may be sensitive to the ingredients and have to change your approach to weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Magda Pieterse | 2012/05/08

Why is CiplaTrim off the market?

Reply to Magda Pieterse
Posted by: DietDoc | 2012/03/02

Dear CJ
I checked in my copy of MIMS and they only list 'GI disturbances' for Ciplatrim. Now this could include nausea and vomiting, but it may also only refer to abdominal discomfort. So please phone your doctor who prescribed the Ciplatrim and ask him/her if your symptoms could be due to the medication or if they are being caused by gastroenteritis, etc. Always contact the prescribing dr if any medication could be giving you negative side-effects. If you just have a so-called 24-hour virus infection, then you will stop feeling nauseous and stop vomiting quite soon and then be able to restart the Ciplatrim. Of course if the symptoms recur after you restart the medication then you may be sensitive to the ingredients and have to change your approach to weightloss.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement